# SDR AALA2019010289014

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 25,294 hours, 13,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Wire
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASS DOOR ESCAPE SLIDE RELEASE RETAINING RING BALLS & PINS HAD THE LOCK WIRE BROKEN. REMOVED AND REPLACED THE R2 SLIDE ASSEMBLY IAW ROUTINE WC 26C84252002, AND 26L00025011.
